# SDR UALA2011041101747

- Difficulty date: April 11, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 40,653 hours, 16,347 cycles
- Engine: Iae V2522A5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5211031000241
- Condition: Obstructed
- Location: Aft Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT SLIDE INDICATION INOP ON DOOR-OXY SYSTEM ECAM PAGE - DOOR-OXY.  FOUND KNOTTED EIGHTH INCH DIA. STRING ENTANGLED IN AFT END OF GIRT BAR PREVENTING AFT END OF GIRT BAR FROM FULL ENGAGEMENT.  REMOVED STRING.  CYCLED ARMING LEVER THROUGH SEVERAL CYCLES.  CHECKED GOOD.  ECAM CONCURRED WITH ARMING LEVER.  PRESSURIZED CABIN AND CHECKED FOR ARMING INDICATION ISSUES.  ALL INDICATIONS NORMAL.
